# SDR 99ZZZX1158

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Bracket
- Part number: D62772
- Condition: Worn
- Location: Propeller
- Part time: 1,883 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL271 WAS RETURNED FOR VIBRATION AND COMPLIANCE OF SB'S HD-SB-61-005, 014, AND 020.  INITIAL INSPECTION REVEALED BLADE S/N 984C TO BE OUT OF ANGLE TOLERANCE.  AFTER DISASSEMBLY, INSPECTION REVEALED WEAR ON THE CAM FOLLOWER SUPPORT AREA OF THE D-6277-(2) PITCH CHANGE BRACKET, S/N S34, AS INSTALLED ON BLADE S/N 984C, TO BE BEYOND ALLOWABLE LIMITS.  THE PITCH CHANGE BRACKET WAS RETIRED FROM SERVICE AND SENT TO HARTZELL ENGINEERING FOR EVALUATION.
